The existence of positive solutions for a Caputo-Hadamard boundary value problem with an integral boundary condition

The existence of positive solutions for a Caputo-Hadamard boundary value problem with an integral boundary condition


  • Hojjat Afshari, Asghar Ahmadkhanlu


Boundary value problem, Caputo-Hadamard derivative, integral boundary condition, a − θ-Geraghty contraction.


In this research, by entering an a−θ-Geraghty contraction, the existence of a positive solution for a boundary value problem with Caputo-Hadamard derivative including an integral boundary condition is studied. These new results improve and generalize the results stated in the literature. Some examples support and clarify our findings.


H. Afshari, H. Aydi and E. Karapnar, On generalized α − ψ–Geraghty contractions on b-metric spaces, Georgian Math. J., 27 (2020) no. 1, 921.

H. Afshari, H. Aydi, E. Karapinar, Existence of fixed points of set-valued mappings in b-metric spaces. East Asian Math. J. 32 (2016) no. 3, 319–332.

V. Roomi, H. Afshari, M. Nosrati, Existence and uniqueness for a fractional differential equation involving Atangana-Baleanu derivative by using a new contraction, Letters in Nonlinear Analysis and its Application, 1 (2) (2023), 5256.

Afshari, H., Shojaat, H., Moradi, M.S., Existence of the positive solutions for a tripled system of fractional differential equa tions via integral boundary conditions. Results Nonlinear Anal. 4 (3), (2021) 186193.

A. Ahmadkhanlu, Existence and uniqueness of solution and positive solution for a class of fractional boundary value problem Lett. Nonlinear Anal. Appl. 1 (4) (2023), Pages: 176-184.

F.M. Atici, P.W. Eloe, Discrete fractional calculus with the nabla operator. Electron. J. Qual. Theory Differ. Equ. (2009) 2009 3.

F.M., Atici, S. Sengl, Modeling with fractional difference equations. J. Math. Anal. Appl. 369 (2010), 110.

N. Bastos, R.A.C. Ferreira, D.F.M., Torres, Necessary optimality conditions for fractional difference problems of the calculus of variations. Discrete Contin. Dyn. Syst. 29 (2011), 417437.

O. Popescu, Some new fixed point theorems for α−Geraghty-contraction type maps in metric spaces. Fixed Point Theory Appl. (2014) 2014 :190.

B. Samet, C. Vetro, P. Vetro, Fixed point theorems for α − ψ-contractive type mappings. Nonlinear Anal. 75 (2012), 21542165.

K. Anthony Singh, Some remarks on the paper ”fixed point of α-Geraghty contraction with applications”, Electronic Journal of Mathematical Analysis and Applications Vol. 9 (1) Jan. 2021, pp. 174-178.

A. Ahmadkhanlu, Existence and uniqueness results for a class of fractional differential equations with an integral fractional boundary condition, Filomat 31 (2017), no. 5, 1241–1249.

A. Ardjouni and A. Djoudi, Positive solutions for nonlinear caputo-hadamard fractional differential equations with integral boundary conditions, Open Journal of Mathematical Analysis 3 (2019), 62–69.

X. Dong, Z. Bai, and S. Zhang, Positive solutions to boundary value problems of p-laplacian with fractional derivative, Boundary Value Problems 2017 (2017), no. 1.

X. Hao, H. Wang, L. Liu, and Y. Cui, Positive solutions for a system of nonlinear fractional nonlocal boundary value problems with parameters and p-laplacian operator , Boundary Value Problems 2017 (2017), no. 1.

R. Hilfer, Applications of fractional calculus in physics , World Scientific Publishing, 2000.

J. Jiang, D. ORegan, J. Xu, and Y. Cui, Positive Solutions for a Hadamard Fractional p-Laplacian Three-Point Boundary Value Problem, Mathematics 7 (2019), no. 5, 439.

J. Jiang, D. ORegan, J. Xu, and Z. Fu, Positive solutions for a system of nonlinear hadamard fractional differential equations involving coupled integral boundary conditions , Journal of Inequalities and Applications 2019 (2019), no. 1.

A. A. Kilbas, H. M. Srivastava, and Juan J. Trujillo, Theory and applications of fractional differential equations , 1st ed ed., North-Holland mathematics studies, no. 204, Elsevier, Amsterdam ; Boston, 2006.

A. Lachouri, A. Ardjouni, and A. Djoudi, Existence and uniqueness of mild solutions of boundary value problems for caputo-hadamard fractional differential equations with integral and anti-periodic conditions , Journal of Fractional Calculus and Applications 12 (2021), 60–68.

K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations , A Wiley Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993.

H. Aydi, E. Karapinar, ZD. Mitrovi, T. Rashid, A remark on ”Existence and uniqueness for a neutral differential problem with unbo unded delay via fixed point results F-metric space”, RACSAM, doi:org/10.1007/s13398-019-00690-9.

S. K. Ntouyas, Existence and uniqueness of solutions for caputo-hadamard sequential fractional order neutral functional differential equations, 2017.

B. Ahmad, S. K Ntouyas, J. Tariboon, A study of mixed Hadamard and Riemann-Liouville fractional integro-differential inclusions via endpoint theory, Applied Mathematics Letters, 52, 9-14, 2016.

B. Ahmad, S. K. Ntouyas, Initial value problems for functional and neutral functional Hadamard type fractional differential inclusions, Miskolc Math. Notes, 17, 15-27, 2016.

B. Ahmad, S. K. Ntouyas, Initial value problems of fractional order Hadamard-type functional differential equations, Electron. J. Differential Equations, 2015(77), 1-9, 2015.

M. Jleli, B. Samet, On a new generalization of metric spaces, Fixed Point Theory Appl. (2018) 2018: 128.

K.B. Oldham and J.Spanier, The fractional calculus: Theory and applications of differentiation and integration to arbitrary order , of Mathematics in Science and Engineering, vol. 11, Academic Press, New York, NY, USA, 1974.

I. Podlubny, Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications , Mathematics in science and engineering, no. v. 198, Academic Press, San Diego, 1999, OCLC: ocm40225390.

S. G. Samko, A. A. Kilbas, and O. I. Marichev, The fractional integrals and derivatives: Theory and applications , Gordon and Breach, London, UK, 1993.

A. Simoniˇc, An Extension of Lomonosov’s Techniques to Non-Compact Operators , Ph.D. thesis, Dalhousie University, Department of Mathematics, Statistics, & Computing Science, 1994.

X. Xu, D. Jiang, and C. Yuan, Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation, Nonlinear Analysis: Theory, Methods & Applications 71 (2009), no. 10, 4676–4688.

H. Zhang, Y. Li, and J. Xu, Positive solutions for a system of fractional integral boundary value problems involving hadamard-type fractional derivatives, Complexity 2019 (2019), 111.

K. Zhang and Z. Fu, Solutions for a class of hadamard fractional boundary value problems with sign-changing nonlinearity , Journal of Function Spaces 2019 (2019).

K. Zhang, J. Wang, and W. Ma, Solutions for Integral Boundary Value Problems of Nonlinear Hadamard Fractional Differential Equations, Journal of Function Spaces 2018 (2018), 1–10.

A. Benkerrouche, M.S. Souid, E. Karapinar, A. Hakem, On the boundary-value problems of Hadamard fractional differential equations of variable order. Math. Meth. Appl. Sci. 46 (3) (2023), 3187-3203.

A. Salim, S. Abbas, M. Benchohra, E. Karapinar, Global stability results for VolterraHadamard random partial fractional integral equations. Rend. Circ. Mat. Palermo, II. Ser 72 (2023) 17831795.







How to Cite

The existence of positive solutions for a Caputo-Hadamard boundary value problem with an integral boundary condition. (2023). Advances in the Theory of Nonlinear Analysis and Its Application, 7(5), 155-164.